# SDR DALA2023062705160

- Difficulty date: June 26, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 60,748 hours, 43,255 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 9505 -HYD/DE- THE FLIGHT CREW DECLARED AN EMERGENCY WITH ATC DUE TO THE RIGHT HYDRAULIC QUANTITY READING LOW. THE CREW WAS ABLE TO PRESSURIZE THE R HYD SYSTEM BETWEEN 5,000-10,000 PSI PER THE QRH. DURING THIS TIME WHEN THE R HYD LIGHT WENT OUT AND PRESS WAS NORMAL, THE CREW LOWERED THE LANDING GEAR NORMALLY. THEN THE R HYD LIGHT ILLUMINATED AGAIN, PRESSURE REMAINED AT 3000 PSI. THE LANDING WAS UNEVENTFUL. CORRECTIVE ACTION: MAINTENANCE FOUND AN AFT HYDRAULIC LINE ON INBOARD FILTER HOUSING LEAKING AND REPLACED AN O-RING. LEAK AND OPERATIONAL CHECKS WERE GOOD. (LP #4642322)
